| Model Number |
7045-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
09/12/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is using an implant that was too long or placing the implant too deep.
Event or Problem Description
The patient had bilateral si joint arthrodesis in (b)(6) 2016 where three implants were placed on each side.The patient complained of right side pain upon awakening from the initial procedure.The surgeon determined that the most superior positioned right side implant was impinging on the neuroforamen.The patient wanted all right-side implants removed.In (b)(6) 2016, the surgeon removed all right-side implants.The patient's pain symptoms resolved following the revision procedure.